# SDR P5CA9801575

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 PYLON AFT BULKHEAD FWD SIDE HAS AN ANGLE STOP DRILLED AND CRACK APPEARS TO BE GOING BEYOND STOP DRILL. REPAIRED PER SRM 51-14-01 AND 51-30-02.
